Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
books1446

Anyone getting headaches while on Accutane?

Is anyone else getting headaches while taking Accutane? I am getting these sharp pains in my head that last for about 3 seconds, then they go away and come back about a few hours later. Does anyone know if this is related to accutane and a reason to stop taking it or should I not worry about it? Thanks!

Share this post


Link to post
Share on other sites

Hi -

Did you recently start Tane? I got a few headaches when starting, but then they went away. I'm in month 7 (low dose 30mg) and the main sides for me are tiredness, occassional achiness (back/kneess), and drier skin, body, eyes. If this is a concern, please call your Derm.

Good luck.

Yvette

Share this post


Link to post
Share on other sites
Hi -

Did you recently start Tane? I got a few headaches when starting, but then they went away. I'm in month 7 (low dose 30mg) and the main sides for me are tiredness, occassional achiness (back/kneess), and drier skin, body, eyes. If this is a concern, please call your Derm.

Good luck.

Yvette

Share this post


Link to post
Share on other sites

Hey there -

Hmm... I mean I won't say I have a headache, but often I have "mind fog" or not concentrating as well. I've had this mind fog pretty much the entire course. Luckily, my job isn't TOO demanding all the time, otherwise, I might get fired! Ha. Maybe go to your Primary Dr. and discuss. Good to be cautious, but at the same time, if it's nothing, and your Derm. takes you off.... Have to do what's best for you though.

Hope all works out.

Yvette

Share this post


Link to post
Share on other sites

Make sure you drink a ton of water... even more than you think you need, and then keep drinking it. Headaches are sometimes associated with even mild dehydration.

Water is your friend :)

Share this post


Link to post
Share on other sites

i got headaches in the beginning .. about a week or two into it.

i would just take a couple ibuprofen and it would be okay. :surprised:

i heard that you shouldn't take tylenol though, something to do with putting more stress on your liver?

Share this post


Link to post
Share on other sites
Make sure you drink a ton of water... even more than you think you need, and then keep drinking it. Headaches are sometimes associated with even mild dehydration.

Water is your friend :)

Share this post


Link to post
Share on other sites

My Derm. said taking either Tylenol or Advil on occassion is fine. They both have warnings on the boxes about taking long term and potential liver/bleeding problems. If in doubt, ask your Derm. which they recommend. While on Tane, you don't want to over-tax your liver..

Hope things are better.

Yvette

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×